Notre Dame Journal of Formal Logic

Rings of term-relation numbers as non-standard models.

F. G. Asenjo

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 8, Number 1-2 (1967), 24-26.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093956241

Zentralblatt MATH identifier
0189.28502

Mathematical Reviews number (MathSciNet)
MR0236001

Digital Object Identifier
doi:10.1305/ndjfl/1093956241

Subjects
Primary: 02.57

Citation

Asenjo, F. G. Rings of term-relation numbers as non-standard models. Notre Dame J. Formal Logic 8 (1967), no. 1-2, 24--26. doi:10.1305/ndjfl/1093956241. http://projecteuclid.org/euclid.ndjfl/1093956241.


Export citation